View Full Version : break out
09-12-2006, 05:09 AM
I have been recently taking creatine, whey, desiscated liver and training harder that i've trained in years, over the last few days i've noticed an increase in muscle /forum/images/graemlins/smile.gif, strenght /forum/images/graemlins/smile.gif, bigger interest in women /forum/images/graemlins/smile.gif, more aggressive /forum/images/graemlins/frown.gif and accertive /forum/images/graemlins/smile.gif and a breakout of acne /forum/images/graemlins/frown.gif. I would just like to here other peoples opion on this matter, i have ideas about whats going on, but would be keen on what ABC has to say bout this. Thanks...
09-12-2006, 11:47 PM
Those products are not known to cause a breakout; but with an allergic reaction, it's a possibility. If it does not pass over time, you could try just taking one supplement at a time (or removing one at a time) to see what supplement is causing you to breakout.
09-13-2006, 05:25 AM
I dont know how old you are, but it could just be your hormones. I notice id break out after many months of nothing.
09-13-2006, 07:20 PM
09-14-2006, 06:46 PM
Well I'll just say I highly doubt any of those things caused acne, assuming you dont get your face really nasty working out somehow.
People break out all the time, it is most likely unrelated to your supps, none of them should increast test levels as far as I know..
vBulletin® v3.7.2, Copyright ©2000-2013, Jelsoft Enterprises Ltd.